C α -regularity results for quasilinear parabolic systems

Alain Bensoussan; Jens Frehse

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 3, page 453-474
  • ISSN: 0010-2628

How to cite

top

Bensoussan, Alain, and Frehse, Jens. "$C^\alpha $-regularity results for quasilinear parabolic systems." Commentationes Mathematicae Universitatis Carolinae 031.3 (1990): 453-474. <http://eudml.org/doc/17868>.

@article{Bensoussan1990,
author = {Bensoussan, Alain, Frehse, Jens},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {nonlinear diagonal parabolic systems; Hölder continuity; stochastic Bellman equation; -regularity},
language = {eng},
number = {3},
pages = {453-474},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {$C^\alpha $-regularity results for quasilinear parabolic systems},
url = {http://eudml.org/doc/17868},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Bensoussan, Alain
AU - Frehse, Jens
TI - $C^\alpha $-regularity results for quasilinear parabolic systems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 3
SP - 453
EP - 474
LA - eng
KW - nonlinear diagonal parabolic systems; Hölder continuity; stochastic Bellman equation; -regularity
UR - http://eudml.org/doc/17868
ER -

References

top
  1. Aronson D. G., Bounds for fundamental solution of a parabolic equation, Bull. Amer. Math. Soc. 73 (1968), 890-896. (1968) Zbl0153.42002MR0217444
  2. Bensoussan A., Frehse J., Nonlinear elliptic systems in stochastic game theory, Journ. Reine u. Angew. Math. 350 (1984), 23-67. (1984) Zbl0531.93052MR0743532
  3. Campanato S., Equazioni paraboliche del secondo ordine e spazi L 2 , 0 ( Ω , δ ) , Ann. Matem. Pura Appl. (4) 73 (1966), 55-102. (1966) Zbl0144.14101MR0213737
  4. Da Prato G., Spazi L p , 0 e loro proprietà, Ann. Matem. Pura Appl. 69 (1965), 383-392. (1965) MR0192330
  5. Frehse J., Interpolation und Regularität bei Lösungen elliptischer Differentialungleichungen, Zeitschr. Angew. Math. u. Mech. 62 (1982), T227-T228. (1982) Zbl0563.35029MR0677312
  6. Giaquinta M., Struwe M., An optimal regularity result for a class of quasilinear parabolic systems, Manuscripta math. 36 (1981), 223-239. (1981) Zbl0475.35026MR0641975
  7. Kufner A., John O., Fučík S., Function Spaces, Academia, Praha 1977. (1977) Zbl0364.46022MR0482102
  8. Ladyženskaya O. A., Solonnikov V. A., Ural'seva N. N., Linear and quasilinear equations of parabolic type, AMS, Providence, R.I., Transl. Math. Monogr. 23 (1968). (1968) 
  9. Struwe M., A counterexample in regularity theory for parabolic systems, Czech. Math. Journal 34 (109) (1984), 183-188. (1984) Zbl0573.35053MR0743484
  10. Struwe M., On the Hölder continuity of bounded weak solutions of quasilinear parabolic equations, Comm. Pure Appl. Math. 21 (1968), 205-226. (1968) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.